Applied Mathematics

Vol.2 No.9(2011), Paper ID 7174, 5 pages

DOI:10.4236/am.2011.29153

 

New Common Fixed Point Results for Four Maps on Cone Metric Spaces

 

Yan Han, Shaoyuan Xu

 

 

Copyright © 2011 Yan Han, Shaoyuan Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Y. Han and S. Xu, "New Common Fixed Point Results for Four Maps on Cone Metric Spaces," Applied Mathematics, Vol. 2 No. 9, 2011, pp. 1114-1118. doi: 10.4236/am.2011.29153.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.